Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear preservers of isomorphic types of lattices of invariant operator ranges


Authors: Leiba Rodman and Nahum Zobin
Journal: Proc. Amer. Math. Soc. 129 (2001), 2981-2986
MSC (2000): Primary 47A15, 47B49
DOI: https://doi.org/10.1090/S0002-9939-01-05973-1
Published electronically: February 15, 2001
MathSciNet review: 1840103
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe all linear self-mappings of the space of bounded linear operators in an infinite dimensional separable complex Hilbert space which preserve the isomorphism class of the lattice of invariant operator ranges.


References [Enhancements On Off] (What's this?)

  • 1. W. F. Donoghue.
    The interpolation of quadratic norms.
    Acta Mathematica, 118,3-4:251-270, 1967. MR 35:4716
  • 2. R. G. Douglas.
    On majorization, factorization, and range inclusion of operators on Hilbert space.
    Proc. Amer. Math. Soc., 17:413-415, 1966. MR 34:3315
  • 3. P. A. Fillmore and J. P. Williams.
    On operator ranges.
    Advances in Mathematics, 7:254-281, 1971. MR 45:2518
  • 4. A. A. Jafarian, L. Rodman, and P. Semrl.
    Linear maps preserving the isomorphism class of lattices of invariant subspaces.
    Proc. Amer. Math. Soc., 126:3607-3617, 1998. MR 99e:47012
  • 5. S. G. Krein, Yu. I. Petunin, and E. M. Semenov.
    Interpolation of Linear Operators.
    Nauka, Moscow, 1978, (in Russian); English translation: Translations of Mathematical Monographs, 54, Amer. Math. Soc., Providence, R.I., 1982. MR 84j:46103

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 47B49

Retrieve articles in all journals with MSC (2000): 47A15, 47B49


Additional Information

Leiba Rodman
Affiliation: Department of Mathematics, College of William and Mary, P.O. Box 8795, Williamsburg, Virginia 23187-8795
Email: lxrodm@math.wm.edu

Nahum Zobin
Affiliation: Department of Mathematics, College of William and Mary, P.O. Box 8795, Williamsburg, Virginia 23187-8795
Email: zobin@math.wm.edu

DOI: https://doi.org/10.1090/S0002-9939-01-05973-1
Keywords: Invariant operator ranges, linear preservers
Received by editor(s): February 23, 2000
Published electronically: February 15, 2001
Additional Notes: The research of the first author was partially supported by NSF Grant DMS-9800704
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society